Top answers from doctors based on your search:
Disclaimer

light headed rapid heart beat

A 6-year-old member asked:
Dr. Jason Sample
23 years experience in General Surgery
Emergency Drpartment: She sounds dehydrated. Without knowing her age and other ailments, it is tough to say what is going on. Urgent care may not be able to provide the IV ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 24-year-old female asked:
Dr. Atique Mirza
30 years experience in Cardiology
See a doctor : The symptoms you are describing can be dangerous please see your doctor asap or go to the emergency department.
1
1 thank
A 56-year-old member asked:
Dr. Calvin Weisberger
50 years experience in Cardiology
Symptoms: Go see a dr. And be evaluated.
A 41-year-old female asked:
Dr. Daniel Zanger
32 years experience in Cardiology
Check up: Probably worth a check up with your md.
A 40-year-old male asked:
Dr. Oscar Novick
57 years experience in Pediatrics
Stress: Your symptoms may be due to stress.talking to a psychologist may be helpful
1
1 thank
A 33-year-old female asked:
Dr. Mark Rasak
32 years experience in Cardiology
Need work up: probably related to a drop in blood pressure thats sudden. Postural hypotension , vasodepressor syndrome etc. A work up with an echo,cardiac event mon ... Read More
3
3 thanks
A 52-year-old male asked:
Dr. Virginia Phipps
20 years experience in Hospital-based practice
Likely unrelated: The rash between your eyes is likely unrelated to Lisinopril. The tachycardia (fast heart beat) could be due to a low blood pressure from the Lisinopr ... Read More
A 56-year-old member asked:
Dr. Anne Dibala
45 years experience in Psychiatry
Review the situation: Sounds like u believe or have been diagnosed with gad, and have noticed some new anxiety symptoms. Sob and tinnitus are common with gad. You might wan ... Read More
8
8 thanks
A female asked:
Dr. Ira Katz
Dr. Ira Katz answered
23 years experience in Endocrinology
More info/call doc: The rapid heartbeat is not uncommon at high doses, if your dose tapers down this should go away. Nose bleeds are not a common side effect of short ter ... Read More
1
1 thank
A 29-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
See endocrinologist: 4 conditions come to mind: a. drinking too much water from an obsessive urge leading to water intoxication.. b. Diabetes insipidus -the pituitary no l ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month